Hello all! I've been struggling lately and thought I'd come on here and see if what I've been experiencing is common at all.
Its VERY real to me! I have been prescribed to take clonazepam and I do. But something I have noticed recently or maybe not so recently, is that if I miss out on sleep, I totally feel like I'm withdrawing from my clonazepam. Its not like, oh I feel sleepy or even a little on edge. I fell like I do when I miss a dose of clonazepam (which I dont do anymore). But I feel so much angst and stiffness and shortness of breath! I feel like my heart is being strained! Not so much like its racing but that it feels like its just got alot of strain on it! I have with-drawled from clonazepam before. I used to forget a dose or something and by the next day, feel like I had to take twice my dose or more to survive it! My body is very much dependant on this drug! I hate it but I take it bc I do have panic attacks sometimes.
Anyway, anyone that has ever with-drawled from clonazepam (klonopin), knows how very uncomfortable and scary it can be! And I get this feeling every time I miss sleep! Like if I get any less than 4 hours of sleep. And I exaggerate not, its just as intense as withdrawaling too fast from clonazepam!
Am I alone on this? I mean more than just the regular "a little anxious if I dont get good sleep".